Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 237, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Sep 1, 2021, 5:39 PM CDT for 4 counties in Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2021, 5:39 PM CDT (22:39 UTC)
- Expired
- Sep 1, 2021, 6:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Grant County, AR, Jefferson County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 36 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 841 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1597 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
148 WUUS54 KLZK 012239 SVRLZK ARC053-069-119-125-012315- /O.NEW.KLZK.SV.W.0237.210901T2239Z-210901T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Little Rock AR 539 PM CDT Wed Sep 1 2021 The National Weather Service in Little Rock has issued a * Severe Thunderstorm Warning for... Northeastern Grant County in central Arkansas... Northwestern Jefferson County in southeastern Arkansas... Southeastern Saline County in central Arkansas... South central Pulaski County in central Arkansas... * Until 615 PM CDT. * At 539 PM CDT, a severe thunderstorm was located near East End, or 11 miles southeast of Southwest Little Rock, moving south at 15 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Wrightsville... Redfield... East End... Orion... Cane Creek... Pine Bluff Arsenal... Hensley... Jefferson... Kearney... Ico... Woodson... F.B. Baugh Recreation Area... Parkers-Iron Springs... This includes Interstate 530 between mile markers 7 and 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3462 9230 3462 9221 3436 9212 3435 9240 TIME...MOT...LOC 2239Z 000DEG 12KT 3456 9226 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 62
2 follow-up statements
817 WWUS54 KLZK 012247 SVSLZK Severe Weather Statement National Weather Service Little Rock AR 547 PM CDT Wed Sep 1 2021 ARC053-069-119-125-012315- /O.CON.KLZK.SV.W.0237.000000T0000Z-210901T2315Z/ Grant AR-Jefferson AR-Saline AR-Pulaski AR- 547 PM CDT Wed Sep 1 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHEASTERN GRANT...NORTHWESTERN JEFFERSON...SOUTHEASTERN SALINE AND SOUTHEASTERN PULASKI COUNTIES... At 547 PM CDT, a severe thunderstorm was located near East End, or 12 miles southeast of Southwest Little Rock, moving south at 15 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Redfield... Orion... Cane Creek... East End... Pine Bluff Arsenal... Hensley... Ico... Woodson... Jefferson... Kearney... F.B. Baugh Recreation Area... This includes Interstate 530 between mile markers 10 and 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3458 9230 3458 9220 3436 9212 3435 9240 TIME...MOT...LOC 2247Z 000DEG 12KT 3453 9226 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 62
703
WWUS54 KLZK 012308
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
608 PM CDT Wed Sep 1 2021
ARC053-069-119-125-012317-
/O.EXP.KLZK.SV.W.0237.000000T0000Z-210901T2315Z/
Grant AR-Jefferson AR-Saline AR-Pulaski AR-
608 PM CDT Wed Sep 1 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRANT...
NORTHWESTERN JEFFERSON...SOUTHEASTERN SALINE AND SOUTHEASTERN PULASKI
COUNTIES WILL EXPIRE AT 615 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3458 9230 3458 9220 3436 9212 3435 9240
TIME...MOT...LOC 2307Z 000DEG 12KT 3447 9226
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 1:59 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Sep 1, 1:59 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 159 PM CDT Wed Sep 1 2021 .SHORT TERM...Today Through Friday A frontal boundary draped from near FSM to just north of LIT to near MEM continues creeping south today. Confluent flow and slightly better deep moisture did support some thunder over northeast AR this morning, but additional precip has been very hard to come by. Hi-res guidance still hints at a broken band of convection developing along the front by late afternoon into evening and visible satellite shows a growing and deepening cumulus field. Did keep lower PoP in to account for limited coverage and higher uncertainty, although the best shot for any precip will be over southern sections through late evening. Temperature-wise... readings continue to soar this afternoon with mid/upper 90s common for all but the north/northeast AR. Smoke from wildfires in the Western US is drifting over us which may limit heating some, so we are on the "will we finally hit 100 degrees in Little Rock" kick again. Regardless what numeric value there is for air temperature, abundant surface moisture with dewpoint temps in the upper 60s and low 70s makes it feel unnecessarily summer-like on this first day of meteorological fall. Several locations over south/southwestern AR have neared or exceeded heat indices of 105, so no plans to rearrange the going Heat Advisory for now. By Thursday and in the wake of today's front, daytime temps will drop back to near average with highs in the 80s and low 90s. Overnight lows will also cool slightly with the most pronounced cooling over the northeast. Readings will range from the 70s southwest to low 60s (perhaps upper 50s?) near the MO Bootheel and far eastern AR. && .LONG TERM...Friday Night Through Tuesday To begin the period, high pressure will be present over the state with a frontal boundary approaching from the northwest. The best chance of showers/thunderstorms associated ahead and along the front will be Saturday evening through Sunday. Although, models do not seem to be enthused by the amount of moisture associated with the front, keeping QPF values low. Post frontal passage, PoPs are kept low, mainly for southern AR, through the period as diurnal convection will be possible within the upper level ridge. Temperatures look to be slightly above average through the period with highs in the mid 80s to mid 90s across the CWA and lows in the upper 60s to mid 70s. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 66 88 62 88 / 0 0 0 0 Camden AR 73 92 68 92 / 20 0 0 0 Harrison AR 65 85 64 86 / 0 0 0 10 Hot Springs AR 73 92 69 94 / 20 0 0 0 Little Rock AR 71 91 67 91 / 10 0 0 0 Monticello AR 73 91 67 91 / 20 0 0 0 Mount Ida AR 72 91 69 92 / 20 10 0 0 Mountain Home AR 65 86 63 88 / 0 0 0 10 Newport AR 64 87 60 87 / 0 0 0 0 Pine Bluff AR 71 91 66 91 / 10 0 0 0 Russellville AR 71 91 67 92 / 10 0 0 0 Searcy AR 67 89 62 89 / 0 0 0 0 Stuttgart AR 69 90 64 89 / 0 0 0 0 && .LZK Watches/Warnings/Advisories... Heat Advisory until 7 PM CDT this evening FOR Arkansas-Bradley- Calhoun-Clark-Cleveland-Conway-Dallas-Desha-Drew-Faulkner- Garland-Grant-Hot Spring-Jefferson-Johnson-Lincoln-Logan-Lonoke- Montgomery-Ouachita-Perry-Pike-Polk-Pope-Prairie-Pulaski-Saline- Scott-Yell. && Short Term...DTC / Long Term...233
Hazardous weather outlook, Sep 1, 3:44 AM CDT, 13 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 344 AM CDT Wed Sep 1 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-021000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 344 AM CDT Wed Sep 1 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Scattered thunderstorms are possible Wednesday afternoon and evening, but severe weather chances are low. Heat index values Wednesday afternoon may approach or exceed 105 degrees across portions of western, central and southern Arkansas. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday Other than potentially increasing fire danger across the state, no hazardous weather is expected at this time. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 67
In the hours before
Special weather statement, Sep 1, 4:54 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Little Rock AR
454 PM CDT Wed Sep 1 2021
ARZ052-053-066-012230-
Pike AR-Clark AR-Ouachita AR-
454 PM CDT Wed Sep 1 2021
...Strong thunderstorms will impact portions of southwestern Clark,
southeastern Pike and western Ouachita Counties through 530 PM CDT...
At 454 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Okolona to near Whelen Springs to near Poison
Springs State Park. Movement was southwest at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Camden... Gurdon...
Stephens... Chidester...
Okolona... Whelen Springs...
Beirne... Poison Springs State Park...
White Oak Lake State Park... Burtsell...
Reader... Troy...
Bragg City... Buena Vista...
This includes Interstate 30 between mile markers 53 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3338 9312 3378 9310 3382 9314 3380 9318
3383 9322 3384 9329 3389 9330 3396 9337
3396 9346 3408 9334 3385 9299 3365 9287
3337 9285
TIME...MOT...LOC 2154Z 026DEG 12KT 3398 9331 3381 9303 3366 9295
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
62Local storm report, Sep 1, 5:07 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
507 PM CDT WED SEP 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG 1 SSE ROCKWELL 34.45N 93.13W
09/01/2021 GARLAND AR EMERGENCY MNGR
MULTIPLE TREES DOWN IN SOUTH GARLAND COUNTY, ALONG
MARION ANDERSON ROAD AND CENTRAL AVENUE.
&&
EVENT NUMBER LZK2100725
62Special weather statement, Sep 1, 5:07 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Little Rock AR
507 PM CDT Wed Sep 1 2021
ARZ042-053-054-012245-
Hot Spring AR-Clark AR-Garland AR-
507 PM CDT Wed Sep 1 2021
...A strong thunderstorm will impact portions of north central Clark,
south central Garland and central Hot Spring Counties through 545 PM
CDT...
At 507 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rockwell, or 8 miles south of Hot Springs, moving south at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Caddo Valley... DeGray Lake State Park...
Donaldson... Friendship...
Bismarck... De Roche...
Pettyview... Midway in Hot Spring County...
Red Oak...
This includes Interstate 30 between mile markers 78 and 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3441 9318 3442 9300 3420 9290 3418 9319
TIME...MOT...LOC 2207Z 352DEG 13KT 3439 9310
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
51Special weather statement, Sep 1, 5:12 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Little Rock AR
512 PM CDT Wed Sep 1 2021
ARZ041-052-053-012245-
Pike AR-Clark AR-Montgomery AR-
512 PM CDT Wed Sep 1 2021
...Strong thunderstorms will impact portions of west central Clark,
Pike and southwestern Montgomery Counties through 545 PM CDT...
At 512 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Albert Pike Recreation Area to near
Narrows Dam to 7 miles west of Okolona. Movement was south at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Murfreesboro... Okolona...
Daisy... Narrows Dam...
Little Missouri Falls Recreatio...
Daisy State Park...
Albert Pike Recreation Area... Crater Of Diamonds State Park...
Delight... Antoine...
Billstown... Langley...
Pike City... Nathan...
Pisgah... Fancyhill...
Highland in Pike County... New Hope in Pike County...
Roy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3436 9394 3444 9392 3440 9377 3416 9370
3407 9334 3394 9335 3396 9338 3395 9342
3396 9347 3394 9353 3396 9353 3396 9362
3398 9365 3401 9375 3401 9382 3418 9382
3419 9393
TIME...MOT...LOC 2212Z 014DEG 16KT 3437 9382 3411 9373 3404 9345
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
62Special weather statement, Sep 1, 5:34 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Little Rock AR
534 PM CDT Wed Sep 1 2021
ARZ066-067-012300-
Calhoun AR-Ouachita AR-
534 PM CDT Wed Sep 1 2021
...Strong thunderstorms will impact portions of southern Calhoun and
southern Ouachita Counties through 600 PM CDT...
At 534 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from White Oak Lake State Park to near Cullendale to
near Moro Bay. Movement was south at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Camden... Stephens...
Calion... Chidester...
Louann... Poison Springs State Park...
Cullendale... White Oak Lake State Park...
Artesian... Delhi...
Kirkland... Reader...
Millers Bluff... Frenchport...
Elliot... Cross Roads in Ouachita County...
Fairview in Ouachita County... Troy...
Standard Umpstead... Bragg City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3329 9247 3332 9246 3332 9253 3335 9253
3337 9259 3336 9261 3337 9265 3336 9267
3339 9275 3337 9279 3338 9308 3341 9312
3377 9310 3377 9309 3358 9283 3344 9235
3327 9244
TIME...MOT...LOC 2234Z 005DEG 16KT 3368 9308 3348 9286 3336 9241
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
62Special weather statement, Sep 1, 5:35 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Little Rock AR
535 PM CDT Wed Sep 1 2021
ARZ043-044-055-056-012300-
Pulaski AR-Grant AR-Saline AR-Jefferson AR-
535 PM CDT Wed Sep 1 2021
...A strong thunderstorm will impact portions of northeastern Grant,
northwestern Jefferson, southeastern Saline and south central Pulaski
Counties through 600 PM CDT...
At 535 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wrightsville, or 9 miles southeast of Southwest Little Rock, moving
south at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wrightsville... Redfield...
East End... Orion...
Cane Creek... Ironton...
Hensley... Jefferson...
Kearney... Ico...
Woodson... F.B. Baugh Recreation Area...
Parkers-Iron Springs...
This includes Interstate 530 between mile markers 6 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3463 9231 3463 9222 3438 9214 3440 9242
TIME...MOT...LOC 2235Z 359DEG 10KT 3459 9226
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 3:22 AM CDT | Heat Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Conway and 16 more | 16 hr |
| Sep 1, 2:05 PM CDT | Special Weather Statement | LZK | Hot Spring | 25 min |
| Sep 1, 2:19 PM CDT | Special Weather Statement | LZK | Grant | 26 min |
| Sep 1, 2:27 PM CDT | Special Weather Statement | LZK | Logan | 33 min |
| Sep 1, 2:31 PM CDT | Special Weather Statement | LZK | Hot Spring | 29 min |
| Sep 1, 2:47 PM CDT | Special Weather Statement | LZK | Grant | 28 min |
| Sep 1, 2:54 PM CDT | Special Weather Statement | LZK | Hot Spring | 36 min |
| Sep 1, 3:00 PM CDT | Special Weather Statement | LZK | Cleveland | 30 min |
| Sep 1, 3:05 PM CDT | Special Weather Statement | LZK | Montgomery | 25 min |
| Sep 1, 3:18 PM CDT | Special Weather Statement | LZK | Dallas | 27 min |
| Sep 1, 3:31 PM CDT | Special Weather Statement | LZK | Pope | 29 min |
| Sep 1, 3:38 PM CDT | Special Weather Statement | LZK | Dallas | 37 min |
| Sep 1, 3:59 PM CDT | Special Weather Statement | LZK | Pike | 31 min |
| Sep 1, 4:16 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 44 min |
| Sep 1, 4:33 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 27 min |
| Sep 1, 4:38 PM CDT | Special Weather Statement | LZK | Perry | 37 min |
| Sep 1, 4:38 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Saline | 52 min |
| Sep 1, 4:41 PM CDT | Special Weather Statement | LZK | Saline | 34 min |
| Sep 1, 4:50 PM CDT | Special Weather Statement | LZK | Grant | 25 min |
| Sep 1, 4:54 PM CDT | Special Weather Statement | LZK | Ouachita | 36 min |
| Sep 1, 5:07 PM CDT | Special Weather Statement | LZK | Hot Spring | 38 min |
| Sep 1, 5:12 PM CDT | Special Weather Statement | LZK | Pike | 33 min |
| Sep 1, 5:15 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery | 30 min |
| Sep 1, 5:18 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 27 min |
| Sep 1, 5:29 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 31 min |
| Sep 1, 5:34 PM CDT | Special Weather Statement | LZK | Ouachita | 26 min |
| Sep 1, 5:35 PM CDT | Special Weather Statement | LZK | Grant | 25 min |
| Sep 1, 6:12 PM CDT | Special Weather Statement | LZK | Clark | 33 min |
| Sep 1, 6:20 PM CDT | Special Weather Statement | LZK | Lincoln | 25 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.